# SDR 0102456306

- Difficulty date: June 16, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 49,867 hours, 6,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In H check, found corrosion on seat track. Repaired per EA63-182725.
